What did I do?

Discussion in 'After Effects' started by AfterFact, Oct 24, 2012.

Thread Status:
Not open for further replies.
  1. AfterFact

    AfterFact Well-Known Member

    Obviously I know what I did in a literal sense. I overdosed on <Mod Edit - Acy - methods>. I know the rule about posting methods, but as I did not say the specific names of the pills I took, or the dosages, I believe I did not break that rule. If I did however I understand if moderators edit this post.
    I honestly don't know what I was thinking. It is my belief that this isn't uncommon. Humans do stupid things all the time and it is only afterwards that they actually think about what they did and start posing pointless "what if, why did I, etc" questions to themselves.

    But that doesn't matter. What matters is I think I attempted suicide, purposely overdosed with the intent not to get high, but to harm myself. I haven't attempted suicide in literally years. I was just so overwhelmed, my defenses were down. I looked at the safe, I saw that it was broken, that it was unlocked and I took the pills. And I swallowed all the pills Monday morning. Somehow I made it through school, though my balance was off and I was blinking in and out throughout the day. The real hell began when I had the last Cross Country meet of the year after school. I chose to ran it. I did horrible which is not a surprise considering my condition, but I did finish it.

    Physically I think I'm ok. I've spent the last two days at home recovering, my parents don't know the real reason why I'm not feeling well. I'm returning to school tomorrow.
  2. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    Hi, Chance. It might be an idea to see your GP and tell him/her what you took, how much and when. Just to make sure no further damage or side effects have/will occur now.

    Could you talk about what was overwhelming you? It might help. Feel free to PM me if you're more comfortable with that. Please stay safe.
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi there, you must see a doctor and tell them what has occurred because even if you feel well there is always the risk of liver damage. I'm sorry you felt it was an only option-it never is. I hope you are feeling somewhat better now. :hug:
  4. AfterFact

    AfterFact Well-Known Member

    It's been two days and I'm starting to feel better. I think I was overwhelmed because of all the stress and pressure I had on me. My Bipolar was getting worse, my Dad's health kept getting worse, and I just snapped and now I don't have a rational reason as to why. I lost control, something I had been fighting to keep for so long.
  5. woodenfence

    woodenfence New Member

    What you need to remember is that you are incredibly strong, and that it is ok to feel sad and lonely and angry. But you should never have to feel driven to suicide.
    Talk to a doctor, a friend, a family member, a counsellor- anyone. It's not just the physical problems an overdose could cause, but also the emotional problems that are left behind afterwards.

    Never suffer in silence. There are so many people who want you to be here, who want you to be alive.
Thread Status:
Not open for further replies.